# SDR 20000623SH020

- Difficulty date: June 2, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N221EJ
- Make and model: Amd FALCON2000
- Aircraft serial: 85
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Contactor
- Part number: 100CC01AY1
- Condition: Defective
- Location: Cockpit
- Part time: 329 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW NOTICED A HOT SMELL WHEN PILOT''S WINDSHIELD HEAT WAS ON DURING FLIGHT.  CREW DEFERRED PILOT''S WINDSHIELD HEAT PER MEL 30-6.  RELOCATED AIRCRAFT TO AGS.  GARRETT AVIATION FOUND A DEFECTIVE CONTACTOR IN THE PILOT WINDSHIELD HEAT SYSTEM WIRING.  REPLACEMENT OF THE CONTACTOR WITH NEW UNIT AND OPERATIONAL CHECK PERFORMED.   (X)
